T Nation

Crystals Not Absorbing After Injection


#1

I took my third injection of my third cycle 5 days ago into my quad and immediately went and totally annihilated legs on full beast mode and I haven't been able to walk right since. I can only now walk in a seemingly regular way but even attempting not to limp sends sharp pain though my leg. My quad is swollen and slightly red and warm which i know is a very common PIP but I cant even half way squat down to tie my shoes because its so tight.

Interestingly enough, if i heat my leg up with an electric heating pad, i have almost full muscle rotation and nearly no pain. My question is, could my issue be mostly to blame on the crystals not absorbing in my test cyp 250ml?

yes, I took all the right procedures to clean the area and every other gear prep method. this isnt my first rodeo which is why this puzzles me. its also not a virgin injection site.


#2

quad injections just cripple some folk. It's not something to worry about if there's no signs of infection


#3

but why has it been fine up until this point? ive injected there before. it might be because im using vet grade...


#4

First time I pinned quads it was fine, second time crippled me. I tried again a couple of cycles later and the first pin was fine, second time crippled me again.

I can't explain it, but quad shots are just sometimes killer.


#5

I pinned my shoulder a few weeks ago and it was completely fucked for like a week. You could feel the lump in it. You could see the lump in it. Then my gf pinned my right glute 5 days ago maybe and it has been quite sore. Hard to sit on it. Definitely impairing. It was my second time pinning in my right glute this cycle, first time was fine. Bizarre